# SDR RRXA991587

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LM GEAR DOWN (GREEN) LIGHT WILL NOT ILLUMINATE GEAR WARNING (RED) LIGHTS NORMAL RECYCLED GEAR.  NO HELP LIGHT CAME ON DURING FINAL APPROACH.  REMOVED AND REPLACED LT MAIN LANDING GEAR SWITCH OP'S CHECK NORMAL ON GROUND AS PER MM 32-60-00.
